Previous |  Up |  Next


Title: On approximation by Toeplitz operators (English)
Author: Lusky, Wolfgang
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 39
Issue: 1
Year: 1998
Pages: 137-146
Category: math
MSC: 47B10
MSC: 47B35
idZBL: Zbl 1010.47016
idMR: MR1696592
Date available: 2012-10-06T01:21:08Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_039-1998-1_11.pdf 729.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo